MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TISSUE RETRACTOR-END

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TISSUE RETRACTOR-END
Model Number 03.616.036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during an mis matrix spinal procedure, the nurse attempted to remove the short retractor sleeve from the unknown screw because they loaded the incorrect screw size.The nurse had some difficulty removing the sleeve and the inner piece which attached the sleeve to the screw came off.There was no patient consequence.There was no surgical delay.The procedure was successfully completed.There is no further information available.Concomitant device reported: unknown screws: spine (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.This report is for one (1) tissue retractor-end.This is report 1 of 1 for (b)(4).

Brand Name
TISSUE RETRACTOR-END
Common Device Name
RETRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10241246
Report Number2939274-2020-03148
Device Sequence Number2432574
Product Code GAD
UDI-Device Identifier10705034716282
UDI-Public(01)10705034716282
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.616.036
Device Catalogue Number03.616.036
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS